# SDR FDEA202304210742

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Part number: ALC890222
- Condition: Delaminated
- Location: N/A
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H HORZ PANEL #345FB IS DELAM ON THE EDGE OF PANEL. BONDED R/H HORIZONTAL  PANEL 345FB PER SRM  51-62-01-0G FIG 20 SHEET 1.
